Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Stomach pain after eating due to gastric problems induced by medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Gud morning sir
Doctor :   Good Morning.
User :   Its related to my father, when they eat anything
Doctor :   Ok
User :   in his stoumuch some pain is there,
Doctor :   Ok
Doctor :   Please proceed.
Doctor :   Is it in the upper stomach?
User :   he is regularly taking BP's Medicin's like Metolar 50, Colsprin, Envas 5, Nitrocontin 2.6
User :   ya it in upper side
Doctor :   Is there any burning sensation or nausea?
User :   no
User :   when he will eat sorbitrate than relax come
Doctor :   Ok
User :   may be its acidity problem,
Doctor :   Is there any gas problem?
Doctor :   Are his bowels regular?
User :   but we have contacted cardio but there is no heart problem
User :   ya
Doctor :   Ok
User :   no usually
User :   but sometime gas is there
Doctor :   Was the sorbitrate prescribed by a physician?
User :   ya
User :   but its long back around 8 yrs. back
Doctor :   Ok
User :   the same medicine he is using from last 8 yrs
Doctor :   Does he take it according to dose or whenever he feels uncomfortable?
User :   we have done test like ultrasound, echo and no problem occur
User :   sorbitrate when he feels uncomfortable than but rest medicine he is taking regulary
Doctor :   I suggest that you get an ECG done for him
User :   ECG is also normal
Doctor :   and ask him to take Syp. Gelusil 2 tsfs after every meal
User :   we done so many times

Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins trial is over.It's a very nominal cost. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor